# SDR R5KB46252

- Difficulty date: January 31, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N727NK
- Make and model: Boeing 727212
- Aircraft serial: 21945
- Aircraft time: 42,419 hours, 26,696 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Pin
- Part number: 69139017
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT BOTTLE PIN CUP HAS EVIDENCE OF CORROSION UNDER PIN CUP.
